zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
q-Szász-Mirakyan-Kantorovich type operators preserving some test functions. (English) Zbl 1251.41008
The paper under review concerns the approximation property of q-analogue of the well-known Szász-Mirakyan-Kantorovich operators. The authors introduce a q-analogue of the Szász-Mirakyan-Kantorovich operators and propose two different modifications of these operators using the classical q-analogue of the integration in the interval [0,b] see [F. H. Jackson, Q. J. 41, 193–203 (1910; JFM 41.0317.04)]. These modifications preserve some test functions. They also examine the rate of convergence for the constructed operators by means of modulus of continuity.
MSC:
41A35Approximation by operators (in particular, by integral operators)
41A25Rate of convergence, degree of approximation
41A36Approximation by positive operators
References:
[1]Mirakyan, G.: Approximation des fonctions continues au moyen de polynomes de la forme e-nxk=0mCk,nχk, (French) C. R. acad. Sci. URSS (NS) 31, 201-205 (1941) · Zbl 0025.04002
[2]Szász, O.: Generalization of S. Bernstein polynomials to the infinite interval, J. res. Natl. bur. Stand. 45, 239-245 (1950)
[3]Agratini, O.; Doğru, O.: Weighted statistical approximation by q-szász type operators that preserve some test functions, Taiwanese J. Math. 14, 1283-1296 (2010) · Zbl 1216.41016
[4]Aral, A.; Gupta, V.: The q-derivative and application to q-szász mirakyan operators, Calcolo 43, 151-170 (2006) · Zbl 1121.41016 · doi:10.1007/s10092-006-0119-3
[5]Doğru, O.: Weighted approximation properties of szász-type operators, Int. math. J. 2, 889-895 (2002)
[6]Duman, O.; Özarslan, M. A.: Szász-mirakjan type operators providing a better error estimation, Appl. math. Lett. 20, 1184-1188 (2007) · Zbl 1182.41022 · doi:10.1016/j.aml.2006.10.007
[7]Duman, O.; Özarslan, M. A.; Vecchia, B. D.: Modified szász–mirakyan–Kantorovich operators preserving linear functions, Turk J. Math. 33, 151-158 (2009) · Zbl 1175.41015 · doi:http://mistug.tubitak.gov.tr/bdyim/abs.php?dergi=mat&rak=0801-2
[8]Gupta, V.; Vasishtha, V.; Gupta, M. K.: Rate of convergence of the szász–Kantorovich–Bézier operators for bounded variation functions, Publ. inst. Math. (Beograd) (NS) 72, 137-143 (2006) · Zbl 1052.41005 · doi:10.2298/PIM0272137G
[9]King, J. P.: Positive linear operators which preserve x2, Acta. math. Hungar. 99, 203-208 (2003) · Zbl 1027.41028 · doi:10.1023/A:1024571126455
[10]Özarslan, M. A.; Duman, O.: MKZ type operators providing a better estimation on [1/2,1), Canad. math. Bull. 50, 434-439 (2007) · Zbl 1132.41318 · doi:10.4153/CMB-2007-042-8
[11]Agratini, O.: Linear operators that preserve some test functions, Int. J. Math. sci. Art. ID 94136, 11 pp (2006)
[12]Ö Dalmanoğlu, Approximation by Kantorovich type q-Bernstein operators, in: 12th WSEAS International Conference on Appl. Math., Cairo, Egypt, 2007, pp. 113–117.
[13]Radu, C.: Statistical approximation properties of Kantorovich operator based on q-integers, Creative math. Inform. 17, No. 2, 75-84 (2008) · Zbl 1199.41138
[14]Gupta, V.; Radu, C.: Statistical approximation properties of q-baskokov–Kantorovich operators, Cent. eur. J. math. 7, No. 4, 809-818 (2009) · Zbl 1183.41015 · doi:10.2478/s11533-009-0055-y
[15]Jackson, F. H.: On the q-definite integrals, Quart. J. Pure appl. Math. 41, 193-203 (1910) · Zbl 41.0317.04
[16]Andrews, R.; Askey, R. Roy: Special functions, (1999)
[17]Altomare, F.; Campiti, M.: Korovkin type approximation theory and its applications, De gruyter stud. Math. 17 (1994) · Zbl 0924.41001
[18]Marinkovic, S.; Rajkovic, P.; Stankovic, M.: The inequalities for some types of q-integrals, Comput. math. Appl. 56, 2490-2498 (2008) · Zbl 1165.33308 · doi:10.1016/j.camwa.2008.05.035
[19]Dalmanoğlu, Ö.; Doğru, O.: Statistical approximation properties of Kantorovich the q-MKZ operators, Creative math. Inform. 19, 15-24 (2010)